Kerodon

$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR1833153

author
Rezk, Charles and Schwede, Stefan and Shipley, Brooke
title
Simplicial structures on model categories and functors
year
2001
journal
American Journal of Mathematics
volume
123
number
3
pages
551–575
MathSciNet
MR1833153

@article{MR1833153,
    AUTHOR = "Rezk, Charles and Schwede, Stefan and Shipley, Brooke",
    TITLE = "Simplicial structures on model categories and functors",
    JOURNAL = "Amer. J. Math.",
    FJOURNAL = "American Journal of Mathematics",
    VOLUME = "123",
    YEAR = "2001",
    NUMBER = "3",
    PAGES = "551--575",
    ISSN = "0002-9327",
    MRCLASS = "55U35 (18D99 55P99)",
    MRNUMBER = "1833153",
    MRREVIEWER = "Teimuraz Pirashvili"
}

      

This item is never cited.